MAUDE Adverse Event Report: Abbott Medical Exclaim Lead, 90 cm; SCS LEAD

Abbott Medical Exclaim Lead, 90 cm; SCS LEAD
Model Number 3225
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy, shocking sensations, numbness in the extremities, vasovagal syncope, cardiac event and atrial fibrillation.As a result, surgical intervention was undertaken on an unknown date wherein the entire system was explanted to address the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete event information.

Brand Name
Exclaim Lead, 90 cm
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50147495
Report Number1627487-2026-09345
Device Sequence Number21483568
Product Code LGW
UDI-Device Identifier05414734401883
UDI-Public(01)05414734401883(10)8916859(17)250228
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model Number3225
Device Catalogue Number3225
Device Lot Number8916859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight200 LB